m+Medelevator.RU
← Поиск публикаций
Japanese journal of clinical oncology · 2014

Extensive bowel necrosis related to bevacizumab in metastatic rectal cancer patient: a case report and review of literature.

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Takada Satoshi, Hoshino Yoshinori, Ito Homare, Masugi Yohei, Terauchi Toshiaki, Endo Kazuhiro, Kimata Masaru, Furukawa Junji, Shinozaki Hiroharu, Kobayashi Kenji, Ogata Yoshiro

Аннотация

Recently, bevacizumab has become a key drug for treatment of metastatic colorectal cancer. Molecularly targeted agents such as bevacizumab can cause life-threatening adverse effects, though they are generally considered less toxic than cytotoxic drugs. Here, we review the case of a 76-year-old male rectal cancer patient with liver metastasis who suffered extensive bowel necrosis after administration of 5-fluorouracil-based chemotherapy with bevacizumab, and required a subtotal colectomy and end-ileostomy. Microscopic findings revealed extensive mucosal necrosis in the resected colon specimen and necrosis at the muscularis propria of the descending colon. Pathological findings suggested that the mucosal damage induced by chemotherapy may be exacerbated by treatment with bevacizumab, resulting in extensive necrosis.

Предметные рубрики MeSH